Not under the supervision of a Dr. ... I started with the Subs yesterday morning and feel like crap. I start school on Tuesday (today is Thursday) and I was wondering if I will be back to "normal" by then? Any info would be greatly appreciated. Thanks!
Have to ask you a couple of questions. Did you wait the necessary 24 hours after your last dose of lorcet before taking the Suboxone? How much Suboxone are you taking and how much lorcet were you taking?
If you didn't wait the necessary 24 hours before starting the Suboxone you may be in what is called precipitated withdrawals. You can read about percipitated withdrawals and the proper use of Suboxone at:
If you could answer the questions from above might be able to help you further and get you feeling better soon.
Laurie is ever so right about not only having the information of the last time you took lorcet but also how much suboxone you took and if it was the films or the tablets. Many... ahem... freelance unlicensed pharmaceutical supplymen have no idea how to properly use suboxone. The reason you feel bad may be because you took lorcet or some other opiate withing 24 hours before starting suboxone. There had to be absolutely no opiate on the brain receptor sites or precip is likely to occur, precipitated withdrawal means that the meds fought each other for the space on the receptor sites and neither can seat and relieve withdrawal, causing much worse withdrawal. Also, if you took any long acting opiates such as methadone, fentanyl patch or fentanyl, or ms-contin, it may have caused precip.If you did NOT dissolve the tablet/film under your tongue and just swallowed it, it will NOT work. Also if you took too much or too little, you are not going to feel well.
Usually if a person is properly started on suboxone, in 20 to 45 minutes they start feeling relief, in one hour they feel really good and at 2 hours after dissolving the pill/film, they feel markedly better, better than they have in years. I hope you will hit comment and let us know if any of what we said seems to be your case or exactly how you feel. Google the clinical opiate withdrawal scale (COWS) sheet and take the test, if you are in precip, you will have major point score on every symptom, if you are in withdrawal you will have a few points on each symptom and if you only have a spike on one or two symptoms, you may have take the wrong amount. Please fill us in with an update, we are not just being nosy, your answers will help us help you. Patti
First and foremost you are not a loser, nor a bad person/mom/wife, and you are not alone!
I was sitting EXACTLY where you are just 8 days ago. I don't even know how I found this site, but feel it was a gift from God as it has helped me in so many ways. I think one of the wisest things I have read so far is, we didn't get to where we are overnight, so we can't expect to be 'free' overnight. What you can expect from this site is a lot of friends that are more than willing to listen, share and help you with questions that you have, and trust me, I know they are running wildly through your head right now. So many of your posts look like you have cut and pasted from my very own posts I made just eight days ago. Patti will back me up on this. She is very knowledgeable about subs and has a patient, gentle and kind soul. She and Sweet Lemon have helped me tremendously these past few days. I know that hopeless panicky feeling you are having right now and I promise you, it isn't hopeless. read Patti's profile and the others she has mentioned. Also, watch the videos she has suggested. (That is actually why I am online right now is to watch, learn, etc the vids she posted.) But, most importantly know you are not alone. You aren't. And, this is in no way a reflection on you as a person. Whatever got you to this point, you are seeking help to get your life back, to be 'normal', and you need to know that is a huge kudo to you. So, try and stop beating yourself up (i still have some bruising from last week ;) ) and begin to absorb what you can from this site. Just being able to talk with others that are in this with you will relieve so much stress, trust me. Please keep us posted and let us know how you are doing. Much care and understanding from your friend sharing a seat with you,
Dear Ready, go to the suboxone.com webpage and look for the doctor locator service that is on the here to help page, I think. Only drs who took the training course for subs can legally write an rx. There is usually an induction fee, it can vary from $100 to $1500 to start the program. You just have to call around and check out how the phone call is handled. I had 2 great subs drs but many are in it for the fast money. They usually won't take insurance either, but by all means ask, there are a few who do. If they tell you they require random drug tests and counseling, that usually is a good indication they are in it to treat the patient and not get rich. The best advice I can give you is to just call as many as you can, and also ask how long the wait to get in would be. They usually will accept you even if you have been getting them off the streets, listen for compassion in the voice of whomever answers and listen for professionalism.
Ask prices for office visits and how often you would be required to come in for your rx and ask how long the wait is. I wish I could guide you better on that. Subs strips or tablets are around $8 per pill. Some states medicaid/medicare policies cover it, alabama's does not and I paid out of pocket, but it wasn't too bad. My dr charged $250 to induct, but $150 for an office visit, the second dr never drug tested me but DID require the counseling and I am glad he did. You actually do want to hear they require it, it is supposed to be mandatory for subs patients to do addiction therapy, some drs let you just do AA.
- Soma Information for Consumers
- Soma Information for Healthcare Professionals (includes dosage details)
- Side Effects of Soma (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 6 answers
Posted 30 Mar 2010 • 3 answers
Posted 1 Feb 2011 • 3 answers
I take soma and lorcet for severe back pain. I drug tested and morphine and codeine showed positive?
Posted 7 Feb 2011 • 2 answers
Ive been addicted 2 hydrocodone 4 over 9 yrs then it progressed 2 methadone addiction. been on meth?
Posted 1 Aug 2011 • 1 answer